Sigmoid Function In The Space Of Univalent Lambda Pseudo Starlike Function With Sakaguchi Type Functions

  • Olatunji S.O. Department of Mathematical Sciences, Federal University of Technology, P.M.B.704, Akure, Nigeria
Keywords: Analytic functions, Starlike function, Convex function, Bounded turning, Sub- ordination, Bazilevic function, Sigmoid function, Fekete-Szegoo Inequality.


In this work, the sigmoid function in the space of univalent - peseudo starlike function with Sakaguchi type functions are investigated. The rst few coecient bounds for the class \ (s; t; ) were obtained. Also, the relevant connections to Fekete-Szego theorem for this class were brie y discussed. Our results serves as a new generalization in this direction and it gives birth some existing subclasses of functions.


Download data is not yet available.


K.O. Babalola : On -pseudo starlike functions, Journal of Classical Analysis, 3 (2013),

No. 2, 137-147.

E. Deniz and H. Orhan: The Fekete-Szego problem for a generalized subclass of analytic

functions, Kyungpook Math., J., 50 (2010), 37-47.

P.L. Duren: Univalent functions, Grundlehrender Mathematischen Wissenschaften,Vol.

, Springer Verlag, New York 1983.

O.A. Fadipe-Joseph, A.T. Oladipo and U.A. Ezeafulukwe : Modied Sigmoid function

in univalent function theory, International Journal of Mathematical Sciences and Engi-

neering Application, 7 No.7 (2013), 313-317.

B.A. Frasin : Coecient inequalities for certain classes of Sakaguchi Type functions, Int.

J of Nonlinear Science, Vol.10 (2010) No. 2, pp 206-211.

W. Ma and D. Minda: A unied treatment of some special classes of univalent functions,

In: Proceeding of the Conference on Complex Analysis. Int. Press (1994), 157-169.

S.S. Miller and P.T. Mocanu : Dierential subordinations, Theory and Applications,

Series on Monographs and Text Books in Pure and Applied Mathematics, Vol. 225,

Mercel Dekker, New York 2000.

G. Murugusundaramoorthy and T. Janani: Sigmoid function in the space of univalent - pseudo starlike functions, Int. J. of Pure and Applied Mathematics, Vol. 101, No.1

(2015) 33-41.

S.O. Olatunji, A.M. Gbolagade, T. Anake and O.A. Fadipe-Joseph: Sigmoid function in

the space of univalent function of Bazilevic type, Scientia Magna, 97, No. 3 (2013) 43-51.

S. Owa, T. Sekine, R. Yamakawa On Sakaguchi type functions Applied Mathematics and Computation, 187 (2007): 356-361.

K. Sakaguchi On a certain univalent mapping, Journal of Math. Soc. Japan. 11(1959): 72-75.

R. Singh : On Bazilevic functions, Proc. Amer. Math. Soc., 28 (1973) 261-271.

E. Yasar and S. Yalcin : On Sakaguchi type Harmonic univalent functions, Int J. Open problems complex analysis, Vol. 4, No. 3, November 2012.

How to Cite
S.O., O. (2016). Sigmoid Function In The Space Of Univalent Lambda Pseudo Starlike Function With Sakaguchi Type Functions. Journal of Progressive Research in Mathematics, 7(4), 1164-1172. Retrieved from